# SDR P5CA9701207

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Case
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXHAUST CASE DAMAGED AT 3 O'CLOCK POSITION.  REPAIRED PER BOEING SRM 51-10-01.
